Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft-gab justyourlaugh

Posted by gabbix2 on April 23, 2003, at 22:07:57

In reply to zoloft-gab, posted by justyourlaugh on April 23, 2003, at 22:00:14

Thanks JYL for the information.
I just got back from my useless GP who I'm stuck with.
He told me no ad's cause weight gain over 5 lbs
and that I wasn't gaining weight from Zyprexa,
And that Anti-depressants don't change your metabolism.
What a complete load of crap. This is the man I have to trust my mental health to for at least 6 mos.
Oh yeah, I told him I needed an Ssri with my Wellbutrin and he told me I don't need one because WEllbutrin is an SSRI...no thats just not true and I told him. Then he just gets huffy so I still don't get what I need.

Isn't that scary.
Sorry I needed to vent its so damn frustrating


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:gabbix2 thread:221772
URL: http://www.dr-bob.org/babble/social/20030421/msgs/221884.html